# SDR CA080714003

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,877 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Engine
- Part time: 800 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT TURBOCHARGER FAILED SHORTLY AFTER T/O. ENGINE SHUTDOWN AND ACFT RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING.
